# SDR MASA2010033100276

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 30,796 hours, 23,594 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO DUE CONFIG SPOILER WARN ON T/O ROLL.  REPLACED THE RT O/B SPOILER PCU.
